Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 56, NWS Kansas City, MO

June 12, 2014Cooper County, Saline County, Missouri

NWS Kansas City, MO issued this river flood warning at Jun 12, 2014, 7:08 PM CDT for Cooper County, Saline County, Missouri. It took effect at Jun 13, 2014, 5:00 AM CDT. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Jun 12, 2014, 7:08 PM CDT (00:08 UTC)
In effect from
Jun 13, 2014, 5:00 AM CDT
Expired
Jun 14, 2014, 10:59 PM CDT
In force
42 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Cooper County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 90 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blackwater River near Blue Lick (BLVM7). The gauge peaked at 24.71 ft at Jun 11, 2014, 7:00 PM CDT.

actionminormoderate101520253006/1206/1306/1406/1506/16
Action stage
19 ft
Minor stage
24 ft
Moderate stage
29 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06908000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

467 
WGUS43 KEAX 130008
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
708 PM CDT THU JUN 12 2014
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-140008-
/O.NEW.KEAX.FL.W.0056.140613T1000Z-140615T0359Z/
/BLVM7.1.ER.140613T1000Z.140613T1800Z.140614T0359Z.NO/
708 PM CDT THU JUN 12 2014

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Blackwater River near Blue Lick.
* from late tonight to Saturday evening.
* At  6:45 PM Thursday the stage was 23.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
  rise to near 24.3 feet by early Friday afternoon. The river will 
  fall below flood stage by Friday before midnight.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   23.4   Thu 07 PM   24.3 early Friday afternoon
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$
4 follow-up statements
255 
WGUS83 KEAX 130142
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
842 PM CDT THU JUN 12 2014
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-140142-
/O.EXT.KEAX.FL.W.0048.000000T0000Z-140615T0730Z/
/BLRM7.2.ER.140610T0639Z.140611T0645Z.140614T0730Z.UU/
842 PM CDT THU JUN 12 2014

The Flood Warning continues for
  The Big Creek at Blairstown.
* until late Saturday night.
* At  8:00 PM Thursday the stage was 23.4 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 23.4 feet by 
  early Friday morning. The river will fall below flood stage early 
  Saturday morning.
* At 23.0 feet...Flooding occurs at the west approach to the N 
  Highway bridge located 0.2 miles west of Blairstown. Flooding also 
  occurs across B Highway near Big Creek which is several miles 
  northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   23.4   Thu 08 PM   23.4 early Friday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC053-195-140141-
/O.CON.KEAX.FL.W.0056.140613T1000Z-140615T0359Z/
/BLVM7.1.ER.140613T1000Z.140613T1800Z.140614T0359Z.NO/
842 PM CDT THU JUN 12 2014

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* from late tonight to Saturday evening.
* At  7:45 PM Thursday the stage was 23.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
  rise to near 24.3 feet by early Friday afternoon.the river will 
  fall below flood stage by Friday before midnight.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   23.4   Thu 08 PM   24.3 early Friday afternoon
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC033-041-195-140141-
/O.EXT.KEAX.FL.W.0035.000000T0000Z-140615T0600Z/
/MIAM7.1.ER.140613T1500Z.000000T0000Z.140614T0600Z.NO/
842 PM CDT THU JUN 12 2014

The Flood Warning continues for
  The Missouri River At Miami.
* until late Saturday night.
* At  8:04 PM Thursday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and 
  continue to rise to near 18.2 feet by Friday evening.the river will
  fall below flood stage by early Saturday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   17.4   Thu 08 PM   18.2 Friday evening
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC013-037-083-140141-
/O.EXT.KEAX.FL.W.0055.000000T0000Z-140615T1444Z/
/URHM7.2.ER.000000T0000Z.140613T0600Z.140614T1444Z.UU/
842 PM CDT THU JUN 12 2014

The Flood Warning continues for
  The South Grand River at Urich.
* until Sunday morning.
* At  3:24 PM Thursday the stage was 27.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.5 feet by 
  early Friday morning. The river will fall below flood stage late 
  Saturday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   27.1   Thu 03 PM   27.5 early Friday morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$
096 
WGUS83 KEAX 130934
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
434 AM CDT FRI JUN 13 2014
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-140934-
/O.CON.KEAX.FL.W.0048.000000T0000Z-140615T0730Z/
/BLRM7.2.ER.140610T0639Z.140611T0645Z.140614T0730Z.UU/
434 AM CDT FRI JUN 13 2014

The Flood Warning continues for
  The Big Creek at Blairstown.
* until late Saturday night.
* At  4:00 AM Friday the stage was 22.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday morning.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   22.3   Fri 04 AM   21.8 this morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC053-195-140934-
/O.EXT.KEAX.FL.W.0056.140613T1042Z-140615T0359Z/
/BLVM7.1.ER.140613T1042Z.140613T1800Z.140614T0359Z.NO/
434 AM CDT FRI JUN 13 2014

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Saturday evening.
* At  3:45 AM Friday the stage was 23.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 24.3 feet by this afternoon.the river will
  fall below flood stage by tonight.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   23.7   Fri 04 AM   24.3 this afternoon
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC033-041-195-140934-
/O.CON.KEAX.FL.W.0035.000000T0000Z-140615T0600Z/
/MIAM7.1.ER.140613T1500Z.000000T0000Z.140614T0600Z.NO/
434 AM CDT FRI JUN 13 2014

The Flood Warning continues for
  The Missouri River At Miami.
* until late Saturday night.
* At  8:04 PM Thursday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 18.2 feet by this evening.the river will fall below
  flood stage by early Saturday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   17.4   Thu 08 PM   18.2 this evening
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC013-037-083-140934-
/O.CON.KEAX.FL.W.0055.000000T0000Z-140615T1444Z/
/URHM7.2.ER.000000T0000Z.140613T1200Z.140614T1444Z.UU/
434 AM CDT FRI JUN 13 2014

The Flood Warning continues for
  The South Grand River at Urich.
* until Sunday morning.
* At  3:24 PM Thursday the stage was 27.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.5 feet by this
  morning. The river will fall below flood stage late Saturday 
  morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   27.1   Thu 03 PM   27.5 this morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$
138 
WGUS83 KEAX 131445
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
945 AM CDT FRI JUN 13 2014
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-141445-
/O.EXT.KEAX.FL.W.0048.000000T0000Z-140614T1855Z/
/BLRM7.2.ER.140610T0639Z.140611T0645Z.140613T1855Z.UU/
945 AM CDT FRI JUN 13 2014

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Saturday afternoon.
* At  9:00 AM Friday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   21.3   Fri 09 AM   20.2 this afternoon
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC053-195-141445-
/O.EXT.KEAX.FL.W.0056.000000T0000Z-140615T0000Z/
/BLVM7.1.ER.140613T1800Z.140613T1800Z.140614T0000Z.NO/
945 AM CDT FRI JUN 13 2014

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Saturday evening.
* At  8:45 AM Friday the stage was 23.8 feet.
* Flood stage is 24.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   23.8   Fri 09 AM   24.0 this afternoon
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC033-041-195-141444-
/O.CON.KEAX.FL.W.0035.000000T0000Z-140615T0600Z/
/MIAM7.1.ER.140613T1534Z.000000T0000Z.140614T0600Z.NO/
945 AM CDT FRI JUN 13 2014

The Flood Warning continues for
  The Missouri River At Miami.
* until late Saturday night.
* At  8:04 PM Thursday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 18.2 feet by this evening.the river will fall below
  flood stage by early Saturday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   17.4   Thu 08 PM   18.2 this evening
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC013-037-083-141444-
/O.EXT.KEAX.FL.W.0055.000000T0000Z-140615T1053Z/
/URHM7.2.ER.000000T0000Z.140613T1800Z.140614T1053Z.UU/
945 AM CDT FRI JUN 13 2014

The Flood Warning continues for
  The South Grand River at Urich.
* until late Saturday night.
* At  3:24 PM Thursday the stage was 27.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.4 feet by this
  afternoon. The river will fall below flood stage Saturday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   27.1   Thu 03 PM   27.4 this afternoon
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$
470 
WGUS83 KEAX 132349
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
649 PM CDT FRI JUN 13 2014
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-140019-
/O.CAN.KEAX.FL.W.0056.000000T0000Z-140615T0000Z/
/BLVM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
649 PM CDT FRI JUN 13 2014

The Flood Warning is cancelled for
  The Blackwater River near Blue Lick.
* At  5:45 PM Friday the stage was 23.5 feet.
* Flood stage is 24.0 feet.
* Forecast...The river crested below flood stage at 23.8 feet. The 
  river will continue to fall to 22.1 feet by Saturday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   23.5   Fri 06 PM   23.5 this evening
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 12, 6:11 PM CDT, 57 minutes earlier.

Area forecast discussion, Jun 12, 6:11 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
611 PM CDT Thu Jun 12 2014

.DISCUSSION...
Issued at 330 PM CDT THU JUN 12 2014

A large area of high pressure will settle into the region tonight and
tomorrow bringing clear weather and temperatures more typical of mid-
May than mid-June. Lows tonight will be relatively chilly in the
lower 50s and even upper 40s with highs Friday in the mid 70s.

On Saturday a potent upper wave will track into the Northern Plains
and bring a cold front into central parts of Kansas and Nebraska
Saturday evening. Instability and shear parameters appear supportive
for a rather significant severe weather episode Saturday evening to
our north, with the potential for a severe mesoscale convective
system developing over central and eastern Nebraska and spreading
east into Iowa. This activity could reach far northern parts of
Missouri Saturday night and could maintain some of its severity
across this area, but increasing capping further south should prevent
strong storms from reaching much further south than US-36 Saturday
evening.

By late Saturday night into Sunday morning the axis of warm air aloft
will shift south and east and should allow storms to develop
further south along the cold front into parts of eastern KS and
northern MO. Severe threat will decrease by this time, but storms
will likely increase in intensity Sunday afternoon as the front
enters a more unstable airmass over east central Kansas and west central
and central Missouri. Some of these could be strong depending on how
much the airmass destabilizes but shear and forcing will be weaker
than on Saturday as the main upper wave departs into the Great Lakes.

The departure of the main upper wave on Sunday will cause the
boundary to stall across the region Sunday night which will then
retreat northward into early next week. This feature could bring
several waves of showers and thunderstorms into early next week,
possibly lasting into Tuesday night and Wednesday. The highest
chances will be across eastern Kansas into the Ozarks Sunday night,
gradually lifting into northern Missouri and Iowa by Tuesday as the
front lifts northward. Will need to watch for some potentially heavy
rain with this activity particularly given the saturated ground out
there.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 611 PM CDT THU JUN 12 2014

VFR conditions and wind speeds less than 10 kts are expected through
the TAF period. Surface winds may be light and variable for a period
tonight, but will overall gradually veer from north to southeast as
high pressure drifts across the region. Patchy light fog is possible
tonight in low spots, but should not significantly impact visibility
at any of the TAF sites.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Hawblitzel
AVIATION...Laflin
Hazardous weather outlook, Jun 12, 6:46 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 PM CDT THU JUN 12 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-140000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
646 PM CDT THU JUN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING. SOME
 OF THESE STORMS MAY BE SEVERE PARTICULARLY ACROSS PORTIONS OF
 NORTHWEST MISSOURI. SEVERAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE
 THROUGH EARLY NEXT WEEK.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.